MathSciNet Relay Station
MathSciNet bibliographic data
MR208552 (34 #8362) 54.20
de Groot, J. An isomorphism principle in general topology. Bull. Amer. Math. Soc. 73 1967 465–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement